# SDR SIMA200714013

- Difficulty date: May 3, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- Aircraft time: 22,679 hours, 24,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7253740782
- Condition: Corroded
- Location: Zone 100
- Part time: 22,769 hours, 24,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 258.0 CORRODED.  CUTOUT CORROSION, FABRICATED AND INSTALLED NEW REPAIR PARTS IAW SAAB SRM 53-70-30.  RETURNED AIRCARFT TO SERVICE
